Wydanie 2/2011
str. 123

Pęknięcie nabłonka barwnikowego siatkówki w następstwie iniekcji doszklistkowych stosowanych w wysiękowej postaci AMD

Retinal Pigment Epithelium Tear Secondary to Intravitreal Injections Used in Neovascular AMD Treatment

Anna Święch-Zubilewicz, Joanna Dolar-Szczasny, Małgorzata Latalska, Agnieszka Kalinowska, Tomasz Żarnowski

Klinika Okulistyki Uniwersytetu Medycznego w Lublinie
Kierownik: dr hab. n. med. Tomasz Żarnowski, prof. ndzw. UM w Lublinie


Summary: Tears of retinal pigment epithelium (RPE) may occur spontaneously in the course of exudative age-related macular degeneration (AMD) or after several treatment methods, used in exudative AMD such as photodynamic therapy, direct laser treatment or intravitreal injections of anti-VEGF factors.
In this article the incidence of RPE tear and risk factors for the development of that complication after intravitreal injections was discussed. The important role of optical coherence tomography OCT and fluorescein angiography FA in the diagnosis of pre- and post-tear status was emphasized.
In conclusion it was observed that patients with AMD, especially with occult choroidal neovascularization and fibrovascular RPE detachment, receiving intravitreal injection of anti-VEGF should be carefully monitored for RPE tears.

Słowa kluczowe: wysiękowa postać AMD, pęknięcie nabłonka barwnikowego siatkówki, iniekcje doszklistkowe.

Keywords: exudative AMD, RPE tear, intravitreal injection.


powrót

REDAKCJA NIE UDZIELA PORAD MEDYCZNYCH I NIE POŚREDNICZY W KONSULTACJACH PACJENTÓW Z LEKARZAMI